# SDR N6WA2016100702

- Difficulty date: October 7, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 9,229 hours, 8,021 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Bent
- Location: Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE BOLT CABLE IS BENT.  REMOVED AND REPLACED  HINGE BOLT CABLES.  OPS CHECK GOOD AT THIS TIME IAW AMM 52-11-17.
